Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Teen, have boils around anus, vagina, inner thigh. What is the cause and cure?

I m 14 years old turning 15 in a month and I have some boils around my anus , one on my vagina and one on my inner thigh and I don t know what to do. I don t want to tell my parents or see a doctor because I m quite embrassed and I don t know what to do please help me iv squeezed it and washed it but it doesn t work iv had this for about 2 years or less
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi kitty
The description you give mimicks sebeaceous cysts if they are not painful and folliculitis if they are painful.
Often such issues need to be managed by a specialist doctor… and you shoulnot be scared of approaching them…
Doctors often start antibiotics for such boils and at times may advice surgical drainage of pus inside.
A pic will be helpful to avoid wrong diagnosis.
Thank you.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor